# SDR ASAA1047913

- Difficulty date: June 11, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 55,828 hours, 34,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434335
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP LOWER SURFACE HAS AREAS OF DELAMINATION.  REMOVED DAMAGE AND BONDED REPAIR.
